# SDR UALA2013031301500

- Difficulty date: March 8, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 71,071 hours, 26,096 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740044
- Part serial: 473
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS.  DELAMINATED ON UPPER RIGHT CORNER 2 X 5 INCHES.  REPLACED NR 1 WINDSHIELD, OPS CHECKED OK.
